# SDR C8GA20090153

- Difficulty date: June 8, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 59,266 hours, 37,310 cycles
- Engine: Pwa JT8D15
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT THE LT OTBD FOREFLAP IS CRACKED AT INBD ATTACK CUTOUT.  STOP DRILLED CRACK, PERFORMED HFEC INSP FOR CRACK CONTAINMENT NO FURTHER CRACKS.  FABRICATED REPAIR DOUBLER FROM 2024 T3 .063 INCH DIM 6.5 INCH X 7 INCH.  INSTALLED REPAIR, NO OTHER DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
